The Annals of Probability

Correction: Correction to "Weak and $L^p$-Invariance Principles for Sums of $B$-Valued Random Variables"

Walter Philipp

Full-text: Open access

Abstract

The Proofs of Theorems 1 and 2 of [11] contain several gaps which will be corrected in this note.

Article information

Source
Ann. Probab., Volume 14, Number 3 (1986), 1095-1101.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992465

Digital Object Identifier
doi:10.1214/aop/1176992465

Mathematical Reviews number (MathSciNet)
MR841611

Zentralblatt MATH identifier
0604.60025

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60B10: Convergence of probability measures

Keywords
Invariance principles domains of attraction stable laws Banach space valued random variables

Citation

Philipp, Walter. Correction: Correction to "Weak and $L^p$-Invariance Principles for Sums of $B$-Valued Random Variables". Ann. Probab. 14 (1986), no. 3, 1095--1101. doi:10.1214/aop/1176992465. https://projecteuclid.org/euclid.aop/1176992465


Export citation

See also

  • Original Paper: Walter Philipp. Weak and $L^p$-Invariance Principles for Sums of $B$-Valued Random Variables. Ann. Probab., Volume 8, Number 1 (1980), 68--82.